# SDR QXEA2009032300191

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 20,080 hours, 14,618 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 840534
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - PAX DOOR LATCH "CAUTION MSG"; "PROX SYS FAULT 2" STATUS MSG PRESSURIZATION NORMAL.  REF WO 77853 N/R-00001 FOR REMOVAL AND REPLACEMENT OF DOOR PROX SENSOR PX25 IAW AMM 52-70-04-000-802 AND 52-70-04-400-802, OPS CHECKS GOOD.  FAULTS DID NOT RETURN.  RETURNED TO SERVICE.
